1. Health
Send to a Friend via Email
Elizabeth Hartney, PhD

Bad Heroin Alert!

By March 9, 2012

Follow me on:

This warning has been around for a while, but only just came to my attention recently.

A batch of black tar heroin which has been on the market since August-September 2011, has been identified as contaminated with the botulism toxin, and subsequently linked to several cases of severe paralysis, among black tar users in Washington.

If you've been taking heroin for a while, and suddenly stop, you are likely to experience some unpleasant withdrawal symptoms.


The best way to manage these is by checking yourself into detox, but make sure you have enough support to stay clean when you get out, because your tolerance will be lowered, so you will have an increased risk of overdose.

Comments
No comments yet. Leave a Comment
Leave a Comment

Line and paragraph breaks are automatic. Some HTML allowed: <a href="" title="">, <b>, <i>, <strike>

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.